MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 100MM; ROD,FIXATION,INTRAMEDULLARY

WRIGHTS LANE SYNTHES USA PRODUCTS LLC TFNA SCREW 100MM; ROD,FIXATION,INTRAMEDULLARY
Model Number 04.038.100
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Reaction (2414); No Code Available (3191)
Date of Event 01/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/ investigation.(b)(4).The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device history lot: part number: 04.038.100, lot number: 7938533, part manufacture date: feb 25, 2015, manufacturing location: (b)(4), part expiration date: n/a, nonconformance noted: n/a.Dhr record review: a review of the device history record revealed no complaint related anomalies.The device history record shows this lot of tfna screw 100mm product was processed through the normal manufacturing and inspection operations with no rework nor nonconformities noted.This lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.A review of the raw material device history record revealed this lot met all specifications with no nonconformance noted.This raw material lot met all dimensional and visual criteria at the time of manufacture with no issues documented during the manufacture that would contribute to this complaint condition.Device history review: this lot met all dimensional, visual and packaging criteria at the time of release with no issues documented during the manufacture that would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of the tfna screw on (b)(6) 2020, the tfna screw was protruding out from the hip, the screw prominence, she wants it to be fix or removed.The surgery was successfully completed.The patient outcome was unknown.Concomitant device reported: unk - nail: tfna (part # unknown; lot # unknown; quantity: 1), unk- tfna helical blade: (part # unknown, lot # unknown, quantity: unknown).This complaint involves one (1) device.This report is for (1) tfna screw 100mm.This is report 1 of 1 for (b)(4).

Brand Name
TFNA SCREW 100MM
Common Device Name
ROD,FIXATION,INTRAMEDULLARY
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10649941
Report Number2939274-2020-04582
Device Sequence Number14139042
Product Code HSB
UDI-Device Identifier10886982098504
UDI-Public(01)10886982098504
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K131548
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/18/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.038.100
Device Catalogue Number04.038.100
Device Lot Number7938533
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/18/2020
Initial Report FDA Received Date10/08/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age82 YR
Patient Weight49